# SDR COM11845

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Actuator
- Part number: 5299
- Condition: Binding
- Location: Rt Elev
- Part time: 9,769 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ELEVATOR TRIM IS BINDING.  REPLACED THE RT ELEVATOR TRIM ACTUATOR.
